# SDR CKSA96239

- Difficulty date: November 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46147
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 83000034
- Condition: Worn
- Location: Lt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK INSPECTION, FOUND HOLES IN CAPTAINS LEFT HAND AND RIGHT HAND CHAIR TRACK ARE WORN.  REPAIRED ONE AND REPLACED ONE SEAT CHAIR TRACK IAW SRM 53-2-3 AND 51-3-0.  C-4 CHECK CARD NR 3010, NON-ROUTINE TASK CARD NR 87521.
